# SDR SWAA2024042377514

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EXTERNAL SKIN EMERGENCY EGRESS EXIT LIGHT NEXT TO AFT SERVICE DOOR AT UPPER FUSELAGE (1 EA) 2024-206689<[01] REPLACED FUSE AT POWER SUPPLY AND TEST IS OK IAW B737-700 AMM 33-51-06-960-804.;[02] TASK CARD COMPLETE.
